# SDR 07FDEA00285

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5397847620000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CROSS BEAM ATTACHMENT PROFILE (SRM 53-17-15 FIG.10 ITEM 455) AT C61 RT CORRODED REPLACEMENT OF RELATED PART WAS PERFORMED IAW SRM 51-72-10.
